# SDR NSVA20120514540

- Difficulty date: May 14, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4345
- Aircraft time: 3,132 hours, 3,007 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: LA502213
- Condition: Defective
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF PRESSURE DESCENDING AT 1000FT/MIN AT 230 KNOTS ALONG WITH THE FOLLOWING:  LOUD POPPING NOISE FROM THE R2 DOOR AREA.  CABIN RATE INDICATION WAS PEGGED PASS 3000FT AND DROPPED TO ZERO.  CABIN ALT STAYED AT 8500 THE WHOLE TIME AND WHEN THE ACFT REACHED 3000 IT STARTED DROPPING RAPIDLY.  CABIN DIFF BLEED DOWN TO ZERO.  THERE WAS NO DOOR INDICATIONS (ALL DOORS WERE SECURED).  BLOW OUT PANEL WAS BLOWN OUT.  NO CABIN PRESS WARNING LIGHTS ILLUM (MAYBE DUE TO THEY WERE BELOW ALT).  MAINTENANCE IS IN ROUTE TO RE-SECURE THE BLOW OUT PANEL AND MEL THE CABIN PRESSURE.  THEY WERE DESCENDING.  REMOVED AND REPLACED CARGO DOOR SEAL, OPS CHECKED GOOD.
